Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1996, Volume 36, Number 3, Pages 147–158 (Mi zvmmf2284)  

This article is cited in 4 scientific papers (total in 4 papers)

On the stability of the Voronoĭ diagram

M. N. Vyalyĭ, E. N. Gordeev, S. P. Tarasov

Moscow

Full text: PDF file (1849 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1996, 36:3, 405–414

Bibliographic databases:
UDC: 519.7
MSC: Primary 68U05; Secondary 52B55
Received: 27.11.1992
Revised: 04.09.1995

Citation: M. N. Vyalyǐ, E. N. Gordeev, S. P. Tarasov, “On the stability of the Voronoĭ diagram”, Zh. Vychisl. Mat. Mat. Fiz., 36:3 (1996), 147–158; Comput. Math. Math. Phys., 36:3 (1996), 405–414

Citation in format AMSBIB
\Bibitem{VyaGorTar96}
\by M.~N.~Vyaly{\v\i}, E.~N.~Gordeev, S.~P.~Tarasov
\paper On the stability of the Vorono\u\i\ diagram
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1996
\vol 36
\issue 3
\pages 147--158
\mathnet{http://mi.mathnet.ru/zvmmf2284}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1382651}
\zmath{https://zbmath.org/?q=an:1159.68616}
\transl
\jour Comput. Math. Math. Phys.
\yr 1996
\vol 36
\issue 3
\pages 405--414
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996VJ69500016}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2284
  • http://mi.mathnet.ru/eng/zvmmf/v36/i3/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gordeev E.N., Kalinovskii M.A., “Stability of solutions in problems of computing geometry”, Cybernet Systems Anal, 35:2 (1999), 175–183  crossref  mathscinet  zmath  isi  scopus
    2. Reem D., “The Geometric Stability of Voronoi Diagrams with Respect to Small Changes of the Sites”, Computational Geometry (SCG 11), 2011, 254–263  mathscinet  zmath  isi
    3. E. N. Gordeev, “Comparison of three approaches to studing stability of solutions to discrete optimization and computational geometry problems”, J. Appl. Industr. Math., 9:3 (2015), 358–366  mathnet  crossref  crossref  mathscinet  elib
    4. Goberna M.A., Martinez-Legaz J.E., Vera de Serio V.N., “The Voronoi inverse mapping”, Linear Alg. Appl., 504 (2016), 248–271  crossref  mathscinet  zmath  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:274
    Full text:138
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021